# SDR AALA200810052

- Difficulty date: October 6, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CASING IS CRACKED ON INBOARD WALL OF LEFT LAV APPROXIMATELY 24 INCHES FROM FLOOR FORWARD OF PRESSURE BULKHEAD.  INSTALLED SERVICEABLE STIFFNER CASTING PER SRM 51-01.
